1. bookVolume 19 (2020): Issue 1 (December 2020)
Journal Details
License
Format
Journal
First Published
11 Dec 2014
Publication timeframe
1 time per year
Languages
English
access type Open Access

Approximate multi-Jensen-cubic mappings and a fixed point theorem

Published Online: 31 Dec 2020
Page range: 141 - 154
Received: 04 Oct 2019
Accepted: 28 Feb 2020
Journal Details
License
Format
Journal
First Published
11 Dec 2014
Publication timeframe
1 time per year
Languages
English
Abstract

In this paper, we introduce multi-Jensen-cubic mappings and unify the system of functional equations defining the multi-Jensen-cubic mapping to a single equation. Applying a fixed point theorem, we establish the generalized Hyers-Ulam stability of multi-Jensen-cubic mappings. As a known outcome, we show that every approximate multi-Jensen-cubic mapping can be multi-Jensen-cubic.

Keywords

[1] Aoki, Tosio. “On the stability of the linear transformation in Banach spaces.” J. Math. Soc. Japan 2 (1950): 64-66. Cited on 141.Search in Google Scholar

[2] Bahyrycz, Anna, and Jolanta Olko. “On stability and hyperstability of an equation characterizing multi-Cauchy-Jensen mappings.” Results Math. 73, no. 2 (2018): Article 55. Cited on 142.Search in Google Scholar

[3] Bahyrycz, Anna, and Krzysztof Ciepliński, and Jolanta Olko. “On an equation characterizing multi-Cauchy-Jensen mappings and its Hyers-Ulam stability.” Acta Math. Sci. Ser. B (Engl. Ed.) 35, no. 6 (2015): 1349-1358. Cited on 142.Search in Google Scholar

[4] Bahyrycz, Anna, and Krzysztof Ciepliński, and Jolanta Olko. “On an equation characterizing multi-additive-quadratic mappings and its Hyers-Ulam stability.” Appl. Math. Comput. 265 (2015): 448-455. Cited on 147.Search in Google Scholar

[5] Bodaghi, Abasalt. “Intuitionistic fuzzy stability of the generalized forms of cubic and quartic functional equations.” J. Intel. Fuzzy Syst. 30, no. 4 (2016): 2309-2317. Cited on 142.Search in Google Scholar

[6] Bodaghi, Abasalt. “Ulam stability of a cubic functional equation in various spaces.” Mathematica 55(78), no. 2 (2013): 125-141. Cited on 142.Search in Google Scholar

[7] Bodaghi, Abasalt. “Cubic derivations on Banach algebras.” Acta Math. Vietnam. 38, no. 4 (2013): 517-528. Cited on 142.Search in Google Scholar

[8] Bodaghi, Abasalt, and Seyed Mohsen Moosavi, and Hamidreza Rahimi. “The generalized cubic functional equation and the stability of cubic Jordan *-derivations.” Ann. Univ. Ferrara Sez. VII Sci. Mat. 59, no. 2 (2013): 235-250. Cited on 142.Search in Google Scholar

[9] Bodaghi, Abasalt, and Choonkil Park, and Oluwatosin Temitope Mewomo. “Multiquartic functional equations.” Adv. Difference Equ. 2019: Paper No. 312 (2019). Cited on 142.Search in Google Scholar

[10] Bodaghi, Abasalt, and Behrouz Shojaee. “On an equation characterizing multi-cubic mappings and its stability and hyperstability.” Fixed Point Theory to appear. Cited on 142.Search in Google Scholar

[11] Brillouët-Belluot, Nicole, and Janusz Brzdęk, and Krzysztof Ciepliński. “On some recent developments in Ulam’s type stability.” Abstr. Appl. Anal. 2012 (2012): Article ID 71693. Cited on 142.Search in Google Scholar

[12] Brzdęk, Janusz, and Jacek Chudziak, and Zsolt Páles. “A fixed point approach to stability of functional equations.” Nonlinear Anal. 74, no. 17 (2011): 6728-6732. Cited on 142 and 146.Search in Google Scholar

[13] Brzdęk, Janusz, and Krzysztof Ciepliński. “Hyperstability and superstability.” Abstr. Appl. Anal. 2013 (2013): Article ID 401756. Cited on 151.Search in Google Scholar

[14] Brzdęk, Janusz, and Dorian Popa, and Bing Xu. “Remarks on stability of linear recurrence of higher order.” Appl. Math. Lett. 23, no. 12 (2010): 1459-1463. Cited on 142.Search in Google Scholar

[15] Brzdęk, Janusz, and Paweł Wójcik. “On approximate solutions of some difference equations.” Bull. Aust. Math. Soc. 95, no. 3 (2017): 476-481. Cited on 142.Search in Google Scholar

[16] Cădariu, Liviu I., and Viorel Radu. “Fixed points and the stability of quadratic functional equations.” An. Univ. Timişoara Ser. Mat.-Inform. 41, no. 1 (2003): 25-48. Cited on 142.Search in Google Scholar

[17] Ciepliński, Krzysztof. “On the generalized Hyers-Ulam stability of multi-quadratic mappings.” Comput. Math. Appl. 62, no. 9 (2011): 3418-3426. Cited on 142.Search in Google Scholar

[18] Ciepliński, Krzysztof. “Stability of the multi-Jensen equation.” J. Math. Anal. Appl. 363, no. 1 (2010): 249-254. Cited on 142.Search in Google Scholar

[19] Ciepliński, Krzysztof. “On multi-Jensen functions and Jensen difference.” Bull. Korean Math. Soc. 45, no. 4 (2008): 729-737. Cited on 142.Search in Google Scholar

[20] Ciepliński, Krzysztof. “Generalized stability of multi-additive mappings.” Appl. Math. Lett. 23, no. 10 (2010): 1291-1294. Cited on 142.Search in Google Scholar

[21] Găvruţă, Paşcu. “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings.” J. Math. Anal. Appl. 184, no. 3 (1994): 431-436. Cited on 141.Search in Google Scholar

[22] Hyers, Donald H. “On the stability of the linear functional equation.” Proc. Nat. Acad. Sci. U.S.A. 27 (1941): 222-224. Cited on 141.Search in Google Scholar

[23] Jun, Kil-Woung, and Hark Kim. “On the Hyers-Ulam-Rassias stability of a general cubic functional equation.” Math. Inequal. Appl. 6, no. 2 (2003): 289-302. Cited on 142.Search in Google Scholar

[24] Jun, Kil-Woung, and Hark Kim. “The generalized Hyers-Ulam-Rassias stability of a cubic functional equation.” J. Math. Anal. Appl. 274, no. 2 (2002): 267-278. Cited on 142.Search in Google Scholar

[25] Jung, Soon-Mo. “Hyers-Ulam-Rassias stability of Jensen’s equation and its application.” Proc. Amer. Math. Soc. 126, no. 11 (1998): 3137-3143. Cited on 141.Search in Google Scholar

[26] Jung, Soon-Mo, and Dorian Popa, and Themistocles M. Rassias. “On the stability of the linear functional equation in a single variable on complete metric groups.” J. Global Optim. 59, no. 1 (2014): 165-171. Cited on 142.Search in Google Scholar

[27] Kominek, Zygfryd. “On a local stability of the Jensen functional equation.” Demonstratio Math. 22, no. 2 (1989): 499-507. Cited on 141.Search in Google Scholar

[28] Kuczma, Marek. An Introduction to the Theory of Functional Equations and Inequalities. Cauchy’s Equation and Jensen’s Inequality. Basel: Birkhäuser Basel, 2009. Cited on 142.Search in Google Scholar

[29] Lee, Yang-Hi, and Kil Jun. “A generalization of the Hyers-Ulam-Rassias stability of Jensen’s equation.” J. Math. Anal. Appl. 238, no. 1 (1999): 305-315. Cited on 141.Search in Google Scholar

[30] Park, Choonkil, and Abasalt Bodaghi. “Two multi-cubic functional equations and some results on the stability in modular spaces.” J. Inequal. Appl. 2020, Paper No. 6 (2020). Cited on 142, 143, 144 and 145.Search in Google Scholar

[31] Popa, Dorian. “Hyers-Ulam-Rassias stability of the general linear equation.” Nonlinear Funct. Anal. Appl. 7, no. 4 (2002): 581-588. Cited on 142.Search in Google Scholar

[32] Popa, Dorian. “Hyers-Ulam-Rassias stability of a linear recurrence.” J. Math. Anal. Appl. 309, no. 2 (2005): 591-597. Cited on 142.Search in Google Scholar

[33] Prager, Wolfgang, and Jens Schwaiger. “Multi-affine and multi-Jensen functions and their connection with generalized polynomials.” Aequationes Math. 69, no. 1-2 (2005): 41-57. Cited on 142 and 143.Search in Google Scholar

[34] Prager, Wolfgang, and Jens Schwaiger. “Stability of the multi-Jensen equation.” Bull. Korean Math. Soc. 45, no. 1 (2008): 133-142. Cited on 142, 144 and 145.Search in Google Scholar

[35] Rassias, John Michael. “Solution of the Ulam stability problem for cubic mappings.” Glas. Mat. Ser. III 36, no. 1 (2001): 63-72. Cited on 141 and 142.Search in Google Scholar

[36] Rassias, Themistocles M. “On the stability of the linear mapping in Banach spaces.” Proc. Amer. Math. Soc. 72, no. 2 (1978): 297-300. Cited on 141.Search in Google Scholar

[37] Salimi, Somaye, and Abasalt Bodaghi. “A fixed point application for the stability and hyperstability of multi-Jensen-quadratic mappings.” J. Fixed Point Theory Appl. 22, no. 1 (2020): Article No. 9. Cited on 142.Search in Google Scholar

[38] Ulam, Stanisław. Problems in Modern Mathematics, New York: John Wiley and Sons, 1940. Cited on 141.Search in Google Scholar

[39] Xu, Tian Zhou. “Stability of multi-Jensen mappings in non-Archimedean normed spaces.” J. Math. Phys. 53, no. 2 (2012): Article No. 023507. Cited on 142.Search in Google Scholar

[40] Zhao, Xiaopeng, and Xiuzhong Yang, and Chin Pang. “Solution and stability of the multiquadratic functional equation.” Abstr. Appl. Anal. 2013 (2013): Article ID 415053. Cited on 142.Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo